# SDR AALA201704199021

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 53,971 hours, 21,750 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Part serial: 24515
- Condition: Defective
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GOT LAV SMOKE LIGHT AND AURAL WARNING IN C/P. NR 1 FA GOT 1 LAV SMOKE WARNING MULTIPLE CHECKS SHOWED NO SMOKE, SMELL OR OTHER INDICATIONS OF FIRE. REMOVED AND REPLACED LAV 1 SMOKE DETECTOR IAW AMM 26-14-01. OP CHECKED GOOD. THE AIRCRAFT WAS NOT GROUNDED.
